MathSciNet Relay Station
MathSciNet bibliographic data
MR2920898 34K50 (34K25 60H10 92D25)
Xing, Zhiwei; Peng, Jigen Boundedness, persistence and extinction of a stochastic non-autonomous logistic system with time delays. Appl. Math. Model. 36 (2012), no. 8, 3379–3386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement